Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 230, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 1, 2011, 11:19 PM CDT for 4 counties in Iowa. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2011, 11:19 PM CDT (04:19 UTC)
- Expired
- Jul 2, 2011, 12:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, IA, Franklin County, IA, Grundy County, IA, Hardin County, IA
The radar
The Des Moines radar (KDMX), 114 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 11:29 PM CDT | TSTM WND GST 60 | Wellsburg, IA | FIRE DEPARTMENT ESTIMATED 60MPH WINDS... |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 8:07 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4877 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
084
WUUS53 KDMX 020419
SVRDMX
IAC023-069-075-083-020500-
/O.NEW.KDMX.SV.W.0230.110702T0419Z-110702T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1119 PM CDT FRI JUL 1 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BUTLER COUNTY IN NORTH CENTRAL IOWA...
SOUTHEASTERN FRANKLIN COUNTY IN NORTH CENTRAL IOWA...
NORTHERN GRUNDY COUNTY IN CENTRAL IOWA...
NORTHEASTERN HARDIN COUNTY IN CENTRAL IOWA...
* UNTIL MIDNIGHT CDT
* AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF ELDORA...OR 8 MILES SOUTHEAST OF IOWA FALLS...AND
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
APLINGTON...PARKERSBURG...SHELL ROCK...STEAMBOAT ROCK...ACKLEY...
WELLSBURG...HOLLAND...STOUT...DIKE AND NEW HARTFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.
&&
LAT...LON 4232 9322 4252 9327 4282 9256 4268 9255
4247 9256 4247 9254 4243 9254
TIME...MOT...LOC 0419Z 250DEG 34KT 4244 9314
WIND...HAIL 60MPH 1.00IN
$$
DONAVON3 follow-up statements
522
WWUS53 KDMX 020436
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1136 PM CDT FRI JUL 1 2011
IAC069-020446-
/O.CAN.KDMX.SV.W.0230.000000T0000Z-110702T0500Z/
FRANKLIN IA-
1136 PM CDT FRI JUL 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4243 9254 4235 9310 4255 9313 4255 9303
4260 9303 4282 9256 4268 9255 4247 9256
4247 9254
TIME...MOT...LOC 0436Z 251DEG 48KT 4251 9279
$$
IAC023-075-083-020500-
/O.CON.KDMX.SV.W.0230.000000T0000Z-110702T0500Z/
HARDIN IA-GRUNDY IA-BUTLER IA-
1136 PM CDT FRI JUL 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BUTLER...NORTHERN GRUNDY AND NORTHEASTERN HARDIN COUNTIES UNTIL
MIDNIGHT CDT...
AT 1134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTH OF PARKERSBURG...OR 23 MILES EAST OF IOWA FALLS...MOVING EAST
AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
PARKERSBURG...SHELL ROCK...STOUT...DIKE AND NEW HARTFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4243 9254 4235 9310 4255 9313 4255 9303
4260 9303 4282 9256 4268 9255 4247 9256
4247 9254
TIME...MOT...LOC 0436Z 251DEG 48KT 4251 9279
WIND...HAIL 60MPH 1.00IN
$$
DONAVON451
WWUS53 KDMX 020442
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1142 PM CDT FRI JUL 1 2011
IAC083-020450-
/O.CAN.KDMX.SV.W.0230.000000T0000Z-110702T0500Z/
HARDIN IA-
1142 PM CDT FRI JUL 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARDIN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4243 9254 4236 9300 4247 9300 4247 9303
4260 9303 4282 9256 4268 9255 4247 9256
4247 9254
TIME...MOT...LOC 0440Z 258DEG 40KT 4251 9274
$$
IAC023-075-020500-
/O.CON.KDMX.SV.W.0230.000000T0000Z-110702T0500Z/
GRUNDY IA-BUTLER IA-
1142 PM CDT FRI JUL 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BUTLER AND NORTHERN GRUNDY COUNTIES UNTIL MIDNIGHT CDT...
AT 1136 PM CDT...LOCAL FIRE DEPARTMENT REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS OF 60 MPH IN THE TOWN OF
WELLSBURG. THIS STORM WAS LOCATED 5 MILES SOUTH OF PARKERSBURG...OR
21 MILES WEST OF WATERLOO...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
SHELL ROCK...STOUT...DIKE AND NEW HARTFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4243 9254 4236 9300 4247 9300 4247 9303
4260 9303 4282 9256 4268 9255 4247 9256
4247 9254
TIME...MOT...LOC 0440Z 258DEG 40KT 4251 9274
WIND...HAIL 60MPH 1.00IN
$$
DONAVON408
WWUS53 KDMX 020456
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1156 PM CDT FRI JUL 1 2011
IAC023-075-020507-
/O.EXP.KDMX.SV.W.0230.000000T0000Z-110702T0500Z/
GRUNDY IA-BUTLER IA-
1156 PM CDT FRI JUL 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BUTLER AND NORTHERN
GRUNDY COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4243 9254 4236 9300 4247 9300 4247 9303
4260 9303 4282 9256 4268 9255 4247 9256
4247 9254
TIME...MOT...LOC 0457Z 244DEG 50KT 4265 9253
$$
DONAVONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:41 PM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jul 1, 6:41 PM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 641 PM CDT FRI JUL 1 2011 ...UPDATED AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... SHORTWAVE LIFTING THROUGH CENTRAL SOUTH DAKOTA TO CONTINUE TO LIFT NORTH AND EAST THIS EVENING WITH AN ASSOCIATED AREA OF LOW PRESSURE SITUATED FROM NE NEBRASKA INTO CENTRAL MN/WESTERN WI. ASSOCIATED COLD FRONT STRETCHING BACK TO THE SOUTHWEST ACROSS SE NE/NC KS. AS THE LOW PRESSURE AREA LIFTS NORTHEAST AND COLD FRONT SLIDES THROUGH STATE...EXPECT CAP TO WEAKEN AS TEMPS COOL ALOFT AND COULD SEE SOME CONVECTIVE DEVELOPMENT ALONG THE FRONT ACROSS NORTHWESTERN/WESTERN CWA BY AROUND 00Z OR A LITTLE LATER. WITH MAIN PUSH OF DYNAMICS FURTHER NORTH...SOME CONCERN OVER HOW MUCH WIDESPREAD ACTIVITY MAY BE ACROSS THE STATE TONIGHT. BEST CHANCES WILL REMAIN ACROSS NORTHERN CWA...BUT NOT SURPRISED TO SEE ENTIRE FRONT LIGHT UP WITH SOME ISOLATED SEVERE AS IT PUSHES SOUTHEASTWARD THROUGH THE CWA. AS FOR TEMPERATURES...LOWS WILL BE COOLEST IN AREAS BEHIND THE FRONT...AS FRONT EXPECTED TO BE SITUATED ACROSS FAR SOUTHEASTERN CWA BY 12Z SATURDAY WITH AREAS ALONG AND AHEAD OF THE FRONT REMAINING IN THE 70S OVERNIGHT. .LONG TERM /SATURDAY THROUGH FRIDAY/... FRONT WILL BE EXITING THE STATE BY SATURDAY MORNING WITH WEAK RIDGING BUILDING INTO THE NORTHWEST. IT APPEARS THAT DRIER AIR AND SUBSIDENCE WILL KEEP PRECIPITATION AT BAY ALONG WITH COOLER TEMPERATURES AS COLD FRONT SETTLES TO THE SOUTH. THIS BREAK SHOULD LAST INTO SATURDAY NIGHT BEFORE WAA AND THETA-E ADVECTION INCREASE INTO SUNDAY. THIS WILL BRING A RETURN TO THE THREAT OF PCPN INTO SUNDAY AND SUNDAY NIGHT...ESPECIALLY WERE THE MOISTURE GRADIENT REMAINS IN THE WEST AND CENTRAL. THE THREAT DIMINISHES SOME ON MONDAY AND MONDAY NIGHT AS THE FOCUS SHIFTS MORE TOWARD THE NORTH WITH AN APPROACHING SHORTWAVE AND ADVANCING FRONT. THIS SYSTEM WILL BE THE NEXT TO AFFECT THE STATE INTO TUESDAY AND EARLY WEDNESDAY AND HAVE CONTINUED THE THREAT OF STORMS DURING THIS TIME. GFS REMAIN VERY BULLISH WITH PCPN CHANCES INTO THE MIDDLE AND LATER HALF OF THE WORK WEEK WHILE EURO DRIES THINGS OUT AFTER THE SYSTEM DEPARTS MIDWEEK. HAVE TENDED TOWARD THE DRIER EURO AT THIS POINT AS BOUNDARY SHOULD GET FORCED A BIT FARTHER SOUTH WITH DEEPENING TROF ACRS HUDSON BAY. && AVIATION...02/00Z MAINLY VFR CONDS EXPECTED THROUGH TAF PD. COLD FRONT IS APPROACHING FROM NW AND SHOULD WEAKEN AND SLOW SLIGHTLY AS IT CROSSES THE AREA TONIGHT...REACHING KOTM SOMETIME AROUND 09Z. WINDS WILL LOSE THEIR GUSTINESS BY ABOUT 02 OR 03Z THIS EVE...BUT WILL SHIFT RAPIDLY WITH FROPA AND SHOULD INCREASE FOR A COUPLE OF HOURS RIGHT BEHIND THE FRONT AT KMCW AND KFOD. TSTMS ALSO POSSIBLE AT THOSE TWO TERMINALS...BUT ARE ISOLD-SCT SO HAVE HANDLED WITH JUST BRIEF VCTS AROUND FROPA TIME. OTHER CONCERN IS CLDS WITH DECENT CAA BEHIND THE FRONT COMING DURING EARLY MORN HRS SAT...BUT BELIEVE LOW LEVEL MOISTURE WILL BE LOW ENOUGH THAT WE SHOULD NOT SOCK IN WITH MVFR/IFR STRATUS. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...BEERENDS LONG TERM...COGIL AVIATION...LEE
Hazardous weather outlook, Jul 1, 7:12 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 712 PM CDT FRI JUL 1 2011 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-021100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 712 PM CDT FRI JUL 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF WESTERN AND NORTHWESTERN IOWA THIS EVENING. A FEW STORMS WILL BE SEVERE DURING THIS TIME...WITH STRONG WINDS AND LARGE HAIL LIKELY. THEREAFTER...STORMS WILL BECOME MORE ISOLATED AS THEY SPREAD EAST AND SOUTHEAST OVERNIGHT. NO SEVERE WEATHER IS EXPECTED AFTER MIDNIGHT. FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE DES MOINES RIVER BASIN. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF THUNDERSTORMS ARE EXPECTED THROUGH THE MIDDLE OF NEXT WEEK. HOWEVER...THE PROBABILITY OF SEVERE WEATHER REMAINS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEE
In the hours before
Local storm report, Jul 1, 10:03 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1003 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL LAKE MILLS 43.42N 93.53W
07/01/2011 E1.50 INCH WINNEBAGO IA EMERGENCY MNGR
&&
DEROYLocal storm report, Jul 1, 10:13 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1013 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL 1 NNW MASON CITY 43.17N 93.20W
07/01/2011 E1.00 INCH CERRO GORDO IA TRAINED SPOTTER
&&
JBLocal storm report, Jul 1, 10:18 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1018 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG CLEAR LAKE 43.14N 93.37W
07/01/2011 CERRO GORDO IA LAW ENFORCEMENT
BOAT BLOWN FROM THE DOCK INTO A HOUSE AT THE 700TH BLOCK
OF SOUTH SHORE DRIVE.
&&
KDLocal storm report, Jul 1, 10:53 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1053 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 2 W PANORA 41.69N 94.40W
07/01/2011 E1.00 INCH GUTHRIE IA PUBLIC
&&
KDLocal storm report, Jul 1, 10:55 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1055 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM HAIL JEWELL 42.31N 93.64W
07/01/2011 E1.00 INCH HAMILTON IA LAW ENFORCEMENT
OFFICER ESTIMATED QUARTER SIZE HAIL...
&&
JBLocal storm report, Jul 1, 11:09 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1109 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 1 WSW SWEA CITY 43.38N 94.32W
07/01/2011 KOSSUTH IA EMERGENCY MNGR
EM REPORTED SEVERAL TREES DOWN IN TOWN...ESTIMATED WINDS
60-70
&&
JBThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:07 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 38 min |
| Jul 1, 7:19 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Sac | 41 min |
| Jul 1, 7:41 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 49 min |
| Jul 1, 8:00 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 45 min |
| Jul 1, 8:54 PM CDT | Severe Thunderstorm Warning | DMX | Winnebago, Worth | 36 min |
| Jul 1, 9:11 PM CDT | Severe Thunderstorm Warning | DMX | Worth | 49 min |
| Jul 1, 9:13 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Hamilton, Webster | 47 min |
| Jul 1, 9:33 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Worth | 42 min |
| Jul 1, 9:42 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 48 min |
| Jul 1, 10:05 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Wright | 40 min |
| Jul 1, 10:50 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Guthrie | 40 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.